Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 19, NWS Milwaukee, WI

June 2, 2020Ozaukee County, Washington County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 2, 2020, 8:44 PM CDT for Ozaukee County, Washington County, Wisconsin. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2020, 8:44 PM CDT (01:44 UTC)
Expired
Jun 2, 2020, 9:45 PM CDT
In force
61 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ozaukee County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 61 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 8:52 PM CDTTSTM WND DMG3 E Allenton, WISEVERAL LARGE TREES UPROOTED OR SNAPPED. PER REPORT, DAMAGE OCCURRED WITH OUTFLOW AHEAD OF THE HEAVY RAIN. TIME ESTIMATED FROM RADAR.
Jun 2, 8:52 PM CDTTSTM WND DMGErin, WITREES DOWN. TIME ESTIMATED FROM RADAR.
Jun 2, 8:55 PM CDTTSTM WND DMG2 Ese Hartford, WILARGE TREES DOWN IN TOWN OF HARTFORD.
Jun 2, 9:08 PM CDTTSTM WND DMG1 Wnw Saukville, WIPOWER POLE DOWN IN TOWN OF SAUKVILLE. TIME ESTIMATED FROM RADAR.
Jun 2, 9:10 PM CDTTSTM WND DMG3 Wnw Cedarburg, WILARGE TREE UPROOTED. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 5:48 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2020-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2089 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2020-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2089 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2032 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

372 
WUUS53 KMKX 030144
SVRMKX
WIC089-131-030245-
/O.NEW.KMKX.SV.W.0019.200603T0144Z-200603T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
844 PM CDT Tue Jun 2 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Ozaukee County in southeastern Wisconsin...
  Washington County in southeastern Wisconsin...

* Until 945 PM CDT.

* At 843 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles west of Plymouth to near Watertown, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  West Bend, Mequon, Hartford, Grafton, Cedarburg, Port Washington,
  Jackson, Slinger, Saukville, Bayside, Kewaskum, Thiensville,
  Belgium, Fredonia, Newburg, Richfield, Addison, Wayne, Nenno and
  Waubeka.

People attending Washington County Outdoor Testing, Outdoor Testing
at Ascension in Mequon, Outdoor Testing at Aurora in Grafton, and
Outdoor Testing at Aurora in Hartford should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4336 8786 4326 8789 4318 8788 4319 8789
      4320 8842 4337 8842 4337 8840 4354 8840
      4354 8779 4355 8778 4348 8778
TIME...MOT...LOC 0143Z 281DEG 41KT 4373 8811 4324 8866 

HAIL...0.75IN
WIND...60MPH
 
$$

ROGERS
3 follow-up statements
466 
WWUS53 KMKX 030209
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
909 PM CDT Tue Jun 2 2020

WIC089-131-030245-
/O.CON.KMKX.SV.W.0019.000000T0000Z-200603T0245Z/
Ozaukee WI-Washington WI-
909 PM CDT Tue Jun 2 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR OZAUKEE AND WASHINGTON COUNTIES...

At 908 PM CDT, severe thunderstorms were located along a line
extending from near Sheboygan Falls to near Slinger, moving southeast
at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
West Bend, Mequon, Hartford, Grafton, Cedarburg, Port Washington,
Jackson, Slinger, Saukville, Bayside, Kewaskum, Thiensville, Belgium,
Fredonia, Newburg, Richfield, Addison, Wayne, Nenno and Waubeka.

People attending Washington County Outdoor Testing, Outdoor Testing
at Ascension in Mequon, Outdoor Testing at Aurora in Grafton, and
Outdoor Testing at Aurora in Hartford should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4333 8787 4326 8789 4319 8788 4320 8842
      4337 8842 4337 8840 4354 8840 4354 8778
      4348 8778
TIME...MOT...LOC 0208Z 301DEG 33KT 4368 8786 4329 8829 

HAIL...<.75IN
WIND...60MPH
 
$$

ROGERS
547 
WWUS53 KMKX 030220
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
920 PM CDT Tue Jun 2 2020

WIC089-131-030245-
/O.CON.KMKX.SV.W.0019.000000T0000Z-200603T0245Z/
Ozaukee WI-Washington WI-
920 PM CDT Tue Jun 2 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR OZAUKEE AND EASTERN WASHINGTON COUNTIES...

At 920 PM CDT, severe thunderstorms were located along a line
extending from near Oostburg to Cedarburg, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
West Bend, Mequon, Brown Deer, Grafton, Cedarburg, Port Washington,
Jackson, Saukville, Bayside, Thiensville, Belgium, Fredonia, Newburg,
Waubeka, Fillmore, Harrington Beach St Park and Boltonville.

People attending Outdoor Testing at Ascension in Mequon, and Outdoor
Testing at Aurora in Grafton should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4336 8786 4326 8789 4319 8788 4319 8816
      4354 8816 4354 8778 4348 8778
TIME...MOT...LOC 0220Z 282DEG 39KT 4365 8772 4331 8800 

HAIL...<.75IN
WIND...60MPH
 
$$

ROGERS
311 
WWUS53 KMKX 030237
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
937 PM CDT Tue Jun 2 2020

WIC089-131-030246-
/O.EXP.KMKX.SV.W.0019.000000T0000Z-200603T0245Z/
Ozaukee WI-Washington WI-
937 PM CDT Tue Jun 2 2020

...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE AND EASTERN WASHINGTON
COUNTIES WILL EXPIRE AT 945 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Wisconsin.

LAT...LON 4336 8786 4326 8789 4319 8788 4319 8816
      4354 8816 4354 8778 4348 8778
TIME...MOT...LOC 0236Z 270DEG 41KT 4362 8749 4328 8777 

$$

ROGERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 7:00 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 2, 7:00 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
700 PM CDT Tue Jun 2 2020

.UPDATE...

Thunderstorms fired quickly near Winona along an effective
frontal boundary and that is expanding east-southeastward. They
currently stretch from La Crosse to just north of Wautoma. large
hail and damaging winds are occurring with these storms. There is
over 3000 j/kg of MLCAPE and 35-40 kt of effective shear in this
area. Expect this cluster of storms to continue to slide southeast
early this evening and organize into a line. The outflow is racing
out ahead of it, and this could be a new trigger for storms to
fire, so we are watching this closely. The arrival timing is
earlier than previously anticipated. The meso models are running
at least two hours too slow. As for storm mode, we should see
several broken, multi-cell lines of thunderstorms track through
southern WI during the evening hours. The Severe Thunderstorm
Watch is in effect until midnight.

&&

.AVIATION(00Z TAFS)...

Thunderstorms are expected across most of south central and
southeast WI this evening. Additional showers and perhaps
thunderstorms could roll through the area overnight, but there is
less certainty on this occurring. Skies will gradually clear
Wednesday morning. VFR is expected during this period, although
ceilings and visibility may briefly drop to MVFR or lower during
storms.

&&

.PREV DISCUSSION... (Issued 308 PM CDT Tue Jun 2 2020)

SHORT TERM...

Tonight through Wednesday...Forecast Confidence: Medium to High.

Mostly clear skies and warm, moist air for southern Wisconsin
this afternoon. The clouds will return this evening ahead of the
cold front tonight. As the cold front moves through the region this
evening, there will be a complex of thunderstorms moving into
southern Wisconsin from the northwest. There is plenty of CAPE
available this evening, with the more conservative models
suggesting 2000 J/kg of MLCAPE. Mid level lapse rates are around 7
C/km, with higher values toward central Wisconsin. However, the
shear is not great. The bulk shear is parallel to the frontal
boundary this evening which will limit the development of strong,
long lasting rotating updrafts. Despite lacking in shear, there
is enough instability for southern Wisconsin for severe storms
this evening.

The main hazard concern this evening will be strong winds and
large hail. A tornado or two is not out of the question. The
storms are expected to develop in or propagate into the northwest
between 8 and 10 pm CDT, moving southeastward through the late
evening hours. After the initial round of storms, another round
of showers and storms is expected to linger through the early
morning hours Wednesday. The second round of showers and storms
will be weaker given the weaken instability.

By late Wednesday morning, the clouds will begin to clear and
mostly clear skies will return to southern Wisconsin. The bulk of
the day will be dry and light winds will allow a lake breeze to
develop. Temperatures are expected to climb back into the upper
70s to lower 80s.

LONG TERM...

Wednesday Night through Tuesday Morning...Forecast Confidence is
Moderate...

Relatively weak high pressure should keep us dry throughout much of
the day on Thursday, before a weak cold front moves through Thursday
night into Friday morning in association with a broad upper-level
shortwave and sfc low pressure system over south-central Canada.
With the front being fairly weak, rain appears light, with new QPF
between 0.25 to 0.5 inches. Through Friday night, the shortwave will
dive SE over the Great Lakes and drive the low pressure system away
from Wisconsin. A longwave trough will then amplify over the eastern
US during the weekend, leading to a pronounced ridge over the
central plains. This, coupled with north winds on Saturday morning,
will drive out murky dew points and lead to relatively sunny,
pleasant, and dry weather for much of Saturday and Sunday with temps
in the upper 70s to low 80s inland. Some pronounced lake breezes may
happen on Saturday and Sunday, keeping temps lower along the
lakeshore. The GFS does indicate some potential for a few showers in
SW Wisconsin as a nebulous warm front rises northward Sunday
afternoon. Right now uncertainty is too high to warrant raising
pops, as the ECMWF keeps us dry through the end of the long term
period.

AVIATION(18Z TAFS)...

VFR conditions will continue through the afternoon. Cloud cover
returns this evening ahead of the thunderstorms expected late this
evening through the overnight hours. There is a good chance that
a few of the storms will be severe, with damaging winds and large
hail being the main threats. A tornado or two will also be
possible. The storms with the greatest severe potential will
spread from the northwest through the southeast from 02Z - 05Z.
After the initial round of storms, rain showers and weaker
thunderstorms will continue to linger through early morning hours
Wednesday. Lower ceilings and visibilites will be possible with
the storms.

MARINE...

A low pressure system will be passing just to the north of Lake
Superior today. The low pressure system will drag a cold front
across Lake Michigan this evening into tonight. The front will
bring showers and storms to the area this evening through the
overnight hours, some of which may be severe.

As moisture increases today, for will be a concern. The fog is
expected to develop in the north this morning and spread southward
tonight. The offshore winds should confine the fog that develops
to the open waters.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Cronce
Tonight/Wednesday and Aviation/Marine...Patterson
Wednesday Night through Tuesday...CMiller
Hazardous weather outlook, Jun 2, 1:36 PM CDT, 7 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
136 PM CDT Tue Jun 2 2020

WIZ046-047-051-052-056>060-062>072-031845-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
136 PM CDT Tue Jun 2 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

Near record or record high temperatures in the low 90s are
expected this afternoon, resulting in heat index values in the mid
to upper 90s.

Thunderstorms are expected to move into central and southern
Wisconsin this evening. Along with frequent lightning, strong
winds and large hail will be possible, with a few wind gusts to 70
MPH. The primary period of concern for southern Wisconsin will be
between 8 PM and Midnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There are additional chances for thunderstorms Thursday night
into Friday, and small chances again on Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

LMZ643>646-031845-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
136 PM CDT Tue Jun 2 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected to impact the nearshore waters late
this evening into the overnight hours. Frequent lightning, hail, and
winds in excess of 50 knots are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances return Thursday night into Friday, with
small chances again Sunday and Monday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-031845-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
136 PM CDT Tue Jun 2 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected to move across Lake Michigan late this
evening into the overnight hours. Frequent lightning, hail, and
winds in excess of 50 knots are possible.

Patchy fog is possible across the central and northern portions of
the lake through tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The threat for dense fog will continue into Wednesday morning.

Thunderstorm chances return Thursday night into Friday, with
small chances again Sunday and Monday.

www.weather.gov/mkx

In the hours before

Local storm report, Jun 2, 8:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
822 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     ENDEAVOR                43.71N 89.47W
06/02/2020                   MARQUETTE          WI   FIRE DEPT/RESCUE

            SIGNIFICANT AMOUNT OF TREES DOWN IN THE
            ENDEAVOR AREA. TIME ESTIMATED FROM RADAR.

&&

WOOD
Local storm report, Jun 2, 8:26 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
826 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TSTM WND DMG     MARQUETTE               43.74N 89.14W
06/02/2020                   GREEN LAKE         WI   BROADCAST MEDIA

            2 FOOT DIAMETER TREES KNOCKED DOWN. BRANCHES
            BROKE AND BROKE OUT REAR WINDOW OF MINIVAN.
            TIME ESTIMATED FROM RADAR.

&&

WOOD
Local storm report, Jun 2, 8:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
831 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND GST     3 NE COLUMBUS           43.36N 88.99W
06/02/2020  M60 MPH          DODGE              WI   LAW ENFORCEMENT

&&

WOOD
Local storm report, Jun 2, 8:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
833 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     6 SSW SPRING GREEN      43.10N 90.13W
06/02/2020                   IOWA               WI   EMERGENCY MNGR

            POWER LINES DOWN IN NORTHERN IOWA COUNTY.
            TIME ESTIMATED FROM RADAR.

&&

WOOD
Special weather statement, Jun 2, 8:39 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
839 PM CDT Tue Jun 2 2020

WIZ067>069-030245-
Green-Lafayette-Rock-
839 PM CDT Tue Jun 2 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE...GREEN AND
ROCK COUNTIES...

At 838 PM CDT, radar indicated strong winds were located along a
line extending from near Deerfield to near Platteville.
Movement was south at 40 mph. These gusty winds are well ahead of
the actually showers and thunderstorms.

Winds of 40 to 50 mph are possible with these storms.

Locations impacted include...
Janesville, Beloit, Monroe, Milton, Edgerton, Evansville, Brodhead,
Darlington, Belleville, New Glarus, Orfordville, Brooklyn,
Shullsburg, Monticello, Albany, Belmont, Benton, Argyle,
Blanchardville and Footville.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southeastern Wisconsin.

LAT...LON 4279 9043 4281 9033 4281 8984 4286 8984
      4285 8898 4250 8889 4251 9042
TIME...MOT...LOC 0138Z 341DEG 35KT 4305 8912 4273 9043

GEHRING
Local storm report, Jun 2, 8:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     2 WSW FOND DU LAC       43.77N 88.49W
06/02/2020  M64 MPH          FOND DU LAC        WI   ASOS

            FOND DU LAC AIRPORT ASOS MEASUREMENT.

&&

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:06 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette, Sauk54 min
Jun 2, 7:12 PM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette63 min
Jun 2, 7:51 PM CDTSevere Thunderstorm WarningMKXFond du Lac39 min
Jun 2, 7:57 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Waukesha63 min
Jun 2, 8:03 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake57 min
Jun 2, 8:06 PM CDTSevere Thunderstorm WarningMKXDane, Iowa54 min
Jun 2, 8:27 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan63 min
Jun 2, 8:34 PM CDTSpecial Marine WarningMKX116 min
Jun 2, 8:39 PM CDTSpecial Weather StatementMKXGreen, Lafayette, Rock66 min
Jun 2, 8:47 PM CDTSpecial Weather StatementMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha73 min
Jun 2, 8:54 PM CDTSpecial Marine WarningMKX2 hr
Jun 2, 9:26 PM CDTSevere Thunderstorm WarningMKXSheboygan19 min
Jun 2, 9:33 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine, Walworth57 min
Jun 3, 12:52 AM CDTSpecial Weather StatementMKXGreen, Lafayette53 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.